Transitive 2-representations of finitary 2-categories

Mazorchuk, Volodymyr and Miemietz, Vanessa (2016) Transitive 2-representations of finitary 2-categories. Transactions of the American Mathematical Society, 368 (11). pp. 7623-7644. ISSN 1088-6850

[thumbnail of transitnew]
PDF (transitnew) - Accepted Version
Download (399kB) | Preview


In this article, we define and study the class of simple transitive $2$-representations of finitary $2$-categories. We prove a weak version of the classical Jordan-H{\"o}lder Theorem where the weak composition subquotients are given by simple transitive $2$-representations. For a large class of finitary $2$-categories we prove that simple transitive $2$-representations are exhausted by cell $2$-representations. Finally, we show that this large class contains finitary quotients of $2$-Kac-Moody algebras.

Item Type: Article
Additional Information: Revised version to appear in Transactions of the AMS
Uncontrolled Keywords: math.rt,math.ct
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Pure Connector
Date Deposited: 08 Feb 2016 14:00
Last Modified: 18 May 2023 00:03
DOI: 10.1090/tran/6583


Downloads per month over past year

Actions (login required)

View Item View Item